# SDR SWIA200923308

- Difficulty date: December 16, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,836 hours, 16,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP NR 3 INOP.  (FLT 4505)  RESEATED CONNECTOR.
